# SDR 99ZZZX219

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2UP
- Make and model: Cessna 650
- Aircraft serial: 650027
- System (JASC): 3417 · Air Data Computer
- Part: Lamp
- Part number: 9246076
- Condition: Failed
- Location: Cockpit
- Component: 466114
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPRING CONTACT IN LAMP 18 ASSY SEPARATED CAUSING A SHORT CREATING CURRENT OVERLOAD TO COMPONENT U217.  U217 BURNED.  CAUSE UNKNOWN.  SUBMITTER SUSPECTS MISALIGNED OR MISGUIDED CONTACTS ON BULB CHANGE OR WEAK SPRING CONTACTS.  PRODUCT HISTORY REVIEWED WITH NO COMMON ANOMALIES NOTED.  MFG OF LAMP ASSY HAS BEEN NOTIFIED OF THIS ISOLATED FAILURE AND URGED TO TAKE REMEDIAL ACTION TO PREVENT RECURRENCE.  REPAIR STATION PZUR517K WILL CONTINUE TO MONITOR TO IDENTIFY TRENDS.
